# SDR 2003F00144

- Difficulty date: November 11, 2002
- Submitted: March 14, 2003
- Operation: General aviation
- Aircraft: N90HL
- Make and model: Cessna 208B
- Aircraft serial: 208B0693
- Engine: Pwa PT6*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 26111441
- Condition: Cracked
- Location: Flap Motor
- Part time: 4,291 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY FLAP MOTOR CB POPPED WHEN SELECTING FULL FLAPS IN FLT.  ON  GROUND PROBLEM COULD NOT BE DUPLICATED, RIGGING CHECKED.  FURTHER MAINT INSP REVEALED FORE AND AFT SUPPORT BRACKET, OF FLAP MOTOR, BUCKLING AND COMPLETE TRANSVERSE CRACKS OF THE AFT SUPPORT BRACKET, WAS CRACKED OUTBOARD AT ATTACHMENT POINT.  ASSY HAD ACCUMULATED 9559 LDGS.  MATERIAL OF FWD AND AFT SUPPORT BRACKETS, ARE MADE OF .032 T2024.  THIS MATERIAL WAS SHOWN TO HAD GIVE WHEN HAND PRESSURE WAS APPLIED AFTER NEW PART WAS INSTALLED.  DEPLOYMENT OF FLAPS TO FULL AT HIGH AIRSPEEDS, IAW AFM, SHOWED SIGNIFICANT SLOW MOVEMENT OF FLAPS TO FULL DOWN IN FLT.  THESE HIGH AERODYNAMIC LOADS PUT UNUSUAL STRESS ON  LIGHTER MATERIAL.
